# SDR USAA2012082100012

- Difficulty date: August 19, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 11,932 hours, 9,927 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Part number: 10028321
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2131, BOS - LGA - ELECTRICAL SMELL AFTER TAKEOFF THEN CLEARED, F/A NOTICED ODOR AT TAXI INTO LGA.  PRIOR FLIGHT 2123, BOS - LGA, RETURNED TO BOS WITH A SMELL IN THE CABIN AND STRONG ELECTRICAL ODOR IN THE COCKPIT.  MAINTENANCE ACCOMPLISHED JOB CARD 43L00021001 TO TROUBLESHOOT CABIN AIR QUALITY.  NO DEFECTS WERE NOTED.  LGA MAINTENANCE FOUND THE NR 2 HEAT EXCHANGER FULL OF COFFEE RESIDUE.  CLEANING WAS SUCCESSFUL, OPERATIONAL CHECKS OF BOTH BLEEDS AND BOTH PACKS AT HIGH POWER WERE SUCCESSFUL.  THE RECIRC FILTERS WERE ALSO REMOVED AND REPLACED.
